# SDR 2022FA0000745

- Difficulty date: November 23, 2022
- Submitted: December 7, 2022
- Operation: General aviation
- Aircraft: N23673
- Engine: Lyc IO360L2A
- Engine time: 494 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3163
- Condition: Loose
- Location: Magneto
- Part time: 494 hours
- Component: Magneto, Champion
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500HR MAGNETO INSPECTION FOUND MAG 4371, S.N. 22010172 IMPULSE COUPLING RIVETS LOOSE. REPLACED IMPULSE COUPLING WITH NEW.
